MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00041327-200020020-00007

Медицинская библиотека · Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society · 2000

Anisocoria associated with the medical treatment of irritable bowel syndrome.

Nussdorf J D, Berman E L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of anisocoria associated with oral pharmacologic treatment of irritable bowel syndrome is reported. A 26-year-old woman developed sudden onset of anisocoria and compromised accommodation that lasted 2 days after the use of oral scopolamine methylbromide for treatment of irritable bowel syndrome. The anisocoria and compromised accommodation occurred after contamination of the ocular surface after administration of scopolamine methylbromide and resolved within 1 week without further contamination. Oral preparations used for the pharmacologic treatment of irritable bowel syndrome can cause anisocoria due to anticholinergic pharmacologic blockade of the iris sphincter muscle.

Для цитирования: Nussdorf J D, Berman E L. Anisocoria associated with the medical treatment of irritable bowel syndrome.. Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society. 2000. DOI: 10.1097/00041327-200020020-00007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.